My grandson is taking phenytoin for seizures and that has stopped them. This has also caused acne which he takes antibiotics and uses creams for this. A new problem has occured, across the bridge of his nose between his eyes swells up, which in turn causes the inside of both eyes to be swollen also, then between his eyebrows there is a hard swollen area about one and a half inches in diameter. We took him to his neurogolist and he thought it was angio edema, but he has never seen this happen to anyone on phenytoin and wants him to go to Stanford Medical Center. We took him to his allergist and he ran all types of blood tests and everything was normal, he suggested to stop taking the acne medicine, he did that but the swelling still does not go away. We took him to a ear nose and throat doctor and he did different xrays on him and found nothing. Has anyone ever had this problem or do you by chance know of what kind of doctor we should take him too.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?